Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

lexapro withdrawal after 4days??

I was taking Lexapro 10mg for 3days, then I took 5mg for 1day.  Extreme burning sensation maybe hotflashes. Could not take it. My doctor said that I could just stop without weaning me off but I remember once before I took Lexapro 10mg for one day and was spaced out for almost a week.  Help!! I did not take the 5mg this morning.  I can feel a slight headache coming.  What should I do?
2 Responses
246464 tn?1249455747
keep riding it out. if the symptoms persist after a few days checj in with your Doctor. I have been on Lexapro for a couple years, and before that paxil. I haven't heard of too many problems after just a few days. Good luck, and i hope you feel better.
Avatar universal
I stopped after 6 days and didn't have any withdrawal symptoms. I was just so relieved to be rid of the side effects. A headache would have been more preferable. Take some Tylenol or other pain reliever to get rid of the headache - I'm sure you'll be fine.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?